Had Botox and Juvederm before Moving to Cold Climate. Now My Eyes Are So Dark Underneath and Crepy, What Can I Do?

I'm in Incline Village,NV. One day before I came here 12/27/2011 I had Botox and Juvederm injections. The climate here is destroying my skin. Is it possible that this climate is responsible for extreme under eye darkness and sudden crepe like appearance? Also I am very itchy. I am using skin conditioners with no help. I need to know what can be done about maintaining good skin in NV? What can be done for under eye darkness and sudden crepe texture under them.

Doctor Answers (4)

Botox and juvederm for cosmetic eyelid treatment

+2

Is it possible that the Juvederm is causing a bluish Tyndall effect and the Botox having treated one area is causing wrinkling or crepiness of an adjoining area?  You may need to see a board certified plastic surgeon or dermatologist to evaluate your condition.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Skin care in extremely dry climates

+2

The cold climate should have no adverse effect on your previous Botox and Juvederm injections. The extremely dry climate in Nevada (much the same as here in Vermont) is rough on the skin and needs to be properly taken care of. Many of my suggestions can be found at my web site under "Every Day Skin Care" or by following the link below. If the itching persists, an evaluation by a board certified dermatologist would be appropriate.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Botox, Juvederm and cold weather

+1

It is more likely that the change in climate is the cause of your skin problems than the Botox or Juvederm. You probably need to revise your skin care program and should seek a board certified plastic surgeon or dermatologist in NV who provides skin care and is aware of the local conditions that affect skin.
 

Margaret Skiles, MD
Sacramento Plastic Surgeon
3.5 out of 5 stars 10 reviews

You might also like...

I recommend that you see a cosmetic dermatologist.

+1

Belledajour

Living in a cold environment exposes us to very dry living spaces.  It is also possible that the itchiness is related to something you are being exposed to in your new environment.  This may have nothing to do with your recent BOTOX and Juvederm treatment.  SInce it is impossible to know what is going on without a personal examination, I encourage you to find a cosmetic dermatologist in your area (or possibly Reno) so you can be properly assessed.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.